# SDR USAA2013101700009

- Difficulty date: October 16, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 43,550 hours, 15,893 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS AFT LT DOOR DIFFICULT TO DISARM.  FOUND ELECTRICAL OUTLET COVER OFF AND BLOCKING GIRT BAR.  STOWED AND SECURED OUTLET COVER.
